Vivimed Labs hit an upper circuit of 20% at Rs 17.8 after the company said it received approval for its product, Febril syrup, from Uzbekistan Government.The drug company received approval for paracetamol 125mg/5mL + Chlorpheniramine Maleate 2.5mg/5ml syrup under brand name Febril syrup 100ml. Paracetamol is a medication used to treat pain and fever. Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold.
Commenting on the approval, Ramesh Krishnamurthy, CEO of Vivimed Labs said, "We are very excited to receive approval to Vivimed's own product FEBRIL Syrup 100ml. Vivimed strategy is to increase its share of branded products in CIS Markets. Vivimed shall be launching this product in 2021. Our purpose is to offer innovative & top-quality formulations at affordable prices. This approval is testimony to Vivimed's growth strategy."
Vivimed Labs is a pharmaceutical and chemical products company. The company's segments include speciality chemicals and pharmaceuticals.
On a consolidated basis, the company posted a net loss of Rs 49.55 crore in Q3 FY21 as against a net loss of Rs 32.07 crore in Q3 FY20. Net sales jumped 40.6% year on year to Rs 277.94 crore in Q3 FY21.
Powered by Capital Market - Live News
(This story has not been edited by Business Standard staff and is auto-generated from a syndicated feed.)